Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Effect of magnesium on liver

Premium Questions

Dr. Prasad MD

I have been diagnosed with fatty liver , can this be reversed with Magnesium , glycemic supplements ... another 10 also I am excercising a lot and my liver test show that I am HBc Ab positive HBs Ag... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. Dariush Saghafi MD

Good evening. I came across an article saying that magnesium can help with seizures. Since I happen to have some at home, I was wondering how long I need to wait before taking the magnesium after my seizure ... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr. Salah Saad Shoman MD

What if any are the side effects of magnesium? fancybling @gmail.com ... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr.  Chakravarthy Mazumdar MD

magnesium in capsule form. Also are there side effects? At the same time I commenced Oxycontin tablets (two ...thank you. I purchsed Sun Ray Health Magnesium Chloride (200g) in powder form with... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)
Dr.   Surendiran Gaj MD

I've purchased Magnesium Sulphate Paste for a reoccurring chalazion . After two failed surgeries it has come back each time. I've read that the paste will draw out the pus like it would a boil. Have you ... View answer

Answered by : Dr. Surendiran Gaj ( Geriatics Specialist)

Public Forum Discussions

Dr. Shailja Puri Wahal MD

fallen in the 40 s and my liver enyzmes or up. My b12 is right at the border of low, low magnesuim etc. I just want to know should I be concerned, they was saying itp but with the low b12 and liver ... View answer

Answered by : Dr. Shailja Puri Wahal ( Pathologist and Microbiologist)
Dr. Prabhakar Laxman Jathar MD

of the chemo treatment I underwent in August. My dermatologist asked if I was taking magnesium and I said yes 250mg per day. But, now I read that taking antacids with magnesium makes more difficult for the... View answer

Answered by : Dr. Prabhakar Laxman Jathar ( Diabetologist)
Dr.  Sohil Takodara MD

What are side effects of Magnesium Asporotate? I have been using it as a laxative for several ... heart surgery. I am wondering if the magnesium could have contributed to this condition. Thanks Angie ... View answer

Answered by : Dr. Sohil Takodara ( General & Family Physician)
Dr.  Shinas Hussain MD

I have a concern about magnesium, I took way too much. It was magnesium oxide, and I took it about 18 hours ago. Nothing has happened I took 2000 mg, and I am a bit worried as to what may happen ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.   Ivan R. Rommstein MD

I began taking 400 mg of magnesium when I was getting leg cramps at night. The cramps have ceased, but I continue to take the magnesium. Is there a danger in this amount? If I took one capsule every two ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)

Mobile Questions and Answers

Dr. Vipul Prajapati MD

as it is one of the cause of hair loss is magnesium deficiency so hair loss which is not hereditary may be helpful to restore hair problem. but if hair loss is not due to it , it may not be effective so...

Dr. Awadhesh P Singh Solanki MD

Dark color stool. Due to the effect of magnesium.

Dr. Anshul Varshney MD

Hi. Its a trace element. Deficiency causes muscle pain and Arrhythmias. Toxicity can cause seizures.